Ball Ache - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 9 of 9

Thread: Ball Ache

  1. #1
    Senior Member
    Join Date
    Oct 2011
    Posts
    105

    Default Ball Ache

    Hey fellas,

    I've been on generic proscar (1mg per day) for about 2 and 1/2 months. I had not sides effects at all so far (no erectile issues etc.), and not much progress yet (but I wouldn't expect it so soon anyway).

    However, recently I've been experiencing aching in my testicles. It started in the left one - it feels tender and the aches actually goes up as far as my pubic area. It then eased off and moved across to the other ball, although less badly.

    This lasted for 3-4 days, and then started to ease up. It's receding now, definitely, but isn't quite right still.

    Is this a side effect from the fin? It does seem like it's a temporary thing and it'd make sense that I'm experiencing some noticeable changes now (being around the 3 month mark). Anyone else experience this?

    Thanks again all!

    P.S: Please, I DO NOT want to hear from any spammy anti-fin trolls. I've made my choice, the stats are clear, so please save everyone some time and don't reply. To everyone else - thanks in advance for the help!

  2. #2
    Senior Member 2020's Avatar
    Join Date
    Jan 2012
    Posts
    1,527

    Default

    probably temporary... your body needs time to adjust to lower DHT levels

  3. #3
    Senior Member
    Join Date
    Jan 2012
    Posts
    125

    Default

    Quote Originally Posted by jackk View Post
    Hey fellas,

    I've been on generic proscar (1mg per day) for about 2 and 1/2 months. I had not sides effects at all so far (no erectile issues etc.), and not much progress yet (but I wouldn't expect it so soon anyway).

    However, recently I've been experiencing aching in my testicles. It started in the left one - it feels tender and the aches actually goes up as far as my pubic area. It then eased off and moved across to the other ball, although less badly.

    This lasted for 3-4 days, and then started to ease up. It's receding now, definitely, but isn't quite right still.

    Is this a side effect from the fin? It does seem like it's a temporary thing and it'd make sense that I'm experiencing some noticeable changes now (being around the 3 month mark). Anyone else experience this?

    Thanks again all!

    P.S: Please, I DO NOT want to hear from any spammy anti-fin trolls. I've made my choice, the stats are clear, so please save everyone some time and don't reply. To everyone else - thanks in advance for the help!
    If you read my thread I had the same problem.
    It resolved in a week.

  4. #4
    Member
    Join Date
    Jan 2012
    Posts
    58

    Default

    I just experienced the same thing last nite. I have felt this before from Blue balls (seriously) but last night it was intense. It not only ached in my nuts but went up through my pelvic/groin area. Almost like a pulled muscle or something. The first thing I thought was it was from the Fin but after I had sex with my gf it went away??

  5. #5
    Senior Member
    Join Date
    Jan 2012
    Posts
    447

    Default

    Quote Originally Posted by bob13 View Post
    If you read my thread I had the same problem.
    It resolved in a week.
    Same here, almost. Had it, went pretty quick. Seems to be the general experience.

    The ball-ache I had from briefly taking saw palmetto was much worse, I admit.

  6. #6
    Senior Member
    Join Date
    Oct 2011
    Posts
    105

    Default

    Cheers for the replies guys. That's very reassuring.

    Yeah, for me it went all the way up to the pelvic area too.

    It seems to have totally gone now though - it lasted about 4 days, I reckon. I'm pretty sure it was the fin.

    Hang in there, it should go away. Give it about week at least before getting worried.

  7. #7
    Member
    Join Date
    Feb 2012
    Posts
    43

    Default 1mg proscar

    Jackk... how do you manage to take 1mg proscar when the tablets are 5mg.. what do you use to cut the pill?

    I just started proscar and have been cutting the pill into 4 pieces and taking 1.25mg

  8. #8
    Member
    Join Date
    Nov 2010
    Posts
    72

    Default I think all you guys are nuts

    For taking that $hit. I was on it for years. I experienced the ball ache and then over time I got the rest of the bad side effects. I have been off of it now 16 months and I am still not ok. It took a number of years for me to get the "other" side effects. They were slow in coming on and it took me a while to figure out what was going on. To late now. The Fin did stop my hair loss. I never grew more hair. I don't think it was worth it.

  9. #9
    Senior Member
    Join Date
    Jan 2012
    Posts
    1,064

    Default

    My balls ache from time to time normally when I am not on medication, I think its just normal, as long as it does not last for a while and does not ache badly than I don't think u need to worry.

    Maybe its time to wind one out?

Similar Threads

  1. Ache in testicles
    By bob13 in forum Hair Loss Treatments
    Replies: 41
    Last Post: 02-13-2012, 12:57 PM
  2. Sometimes I notice a hair with a ball at the end of it. Transplanted hair falling out
    By kramer in forum Hair Transplant: Start Your Own Topic
    Replies: 5
    Last Post: 12-07-2010, 04:55 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Two consultations, two opposing opinions?
07-03-2022 10:55 AM
by JFR
Last Post By JFR
Today 02:40 AM
1600 FUE results, short hair, interview, Dr. Lindsey
02-16-2022 04:59 AM
Last Post By joana
Yesterday 07:31 PM
Celebrity Hairline Disasters - How To Avoid the Kyle Christie Effect
02-16-2018 02:47 PM
Last Post By cpahar90
Yesterday 04:06 AM
Question on number of grafts
Yesterday 02:30 AM
Last Post By Omorac1981
Yesterday 04:02 AM
11.06.20 Koray Erdogan 5000 Greft Results
04-18-2022 08:41 AM
by 110620
Last Post By totoking
07-05-2022 11:01 PM